# SDR VNAA0503008

- Difficulty date: March 14, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 347 hours, 312 cycles
- Engine: Ge CF348C1
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Condition: Unsafetied
- Location: Fuel Cell
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EN ROUTE (CLT TO GSO) A FLIGHT ATTENDANT NOTICED A NOISE COMING FROM THE RIGHT SIDE OF THE AIRCRAFT AT THE WING AREA.  THE CREW WAS NOTIFIED.  THE CREW OF FLIGHT 2249 HAD NO INDICATION OF MALFUNCTIONS AND CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  THE CREW INSPECTED THE AIRCRAFT AND REPORTED THAT THE REFUEL PANEL WAS LEFT OPEN BY THE FUELER.  THE FUEL CAP WAS NOT SECURED AND CAUSED DAMAGE TO THE AREA UNDER THE REFUEL ACCESS DOOR.  CONTRACT MAINTENANCE INSPECTED AND PERFORMED A TEMPORARY REPAIR TO THE WING TO FUSELAGE FAIRING IAW BOMBARDIER REO 670-53-82-028.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
